Toggle Main Menu Toggle Search

Open Access padlockePrints

On confidence regions of structural equation Models

Lookup NU author(s): Dr Jian Shi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Shi JQ; Lee S-Y; Wei B-C

Editor(s): Marcoulides, G.A., Moustaki, I.

Publication type: Book Chapter

Publication status: Published

Book Title: Latent Variable and Latent Structure Models

Year: 2002

Pages: 135-151

Series Title: Quantitative Methodology Series

Publisher: Psychology Press

Place Published: Mahwah, New Jersey, USA

Library holdings: Search Newcastle University Library for this item

ISBN: 9780805840469